This is topic Fluconazole once a week, any side effects? in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/135798

Posted by Xelaetaks (Member # 44016) on :
 
My llmd prescribed me fluconazole once a week to keep candida under control while I'm on antibiotics. Do you think the fluconazole could cause any side effects?

I've had candida along with my lyme issues for probably a few years now. I wonder if fluc will cause a big die off when I first take it. Could a low dose help remedy this too?

Thanks
 
Posted by bluelyme (Member # 47170) on :
 
there is is a little flouride in it but its mild , may even help the lyme , may not have much effect on candida , you are sugar free and on nystatin ,yes?
 
Posted by Xelaetaks (Member # 44016) on :
 
my LLMD's office said they want me to start with fluconazole but said they sometimes add nystatin later too. Also I am now starting a strict diet and cutting out sugar.

One thing I was worried about was that heart side effect I read about with fluconazole. But apparently it is rare?

Also my llmd is giving me a dose of 100mg to start with a day which I understand isn't a high dose so I'm guessing it probably shouldn't be an issue.

Thanks!

[ 04-23-2017, 02:08 AM: Message edited by: Xelaetaks ]
 
Posted by Neko (Member # 46592) on :
 
I'm on it every day for mold treatment, been about a week now. It's knocking me flat out. It reminds me of when I was taking antibiotics for Lyme.

I had a rage fest the other day, screaming and yelling. Today I slept all afternoon.

I believe you CAN have a mold/fungus die off IF you have that issue in your body, if it's just preventative while on antibiotics you might be fine!
 


Powered by UBB.classic™ 6.7.3